# SDR CALA9900282

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .125 INCH CRACK IN RT WING NR 7 SLAT LOWER SPANWISE CHORD ANGLE AT CUTOUT FOR I/B TRACK AND A .3125 INCH CRACK AT STOP PAD AREA SIX INCHES INBOARD.  THE ANGLE WAS REMOVED.  AN ANGLE AND REPAIR SPLICE WERE INSTALLED IAW SRM 51-40-3, 51-10-2, AND 57-30-2.
